# SDR TRAX200700061

- Difficulty date: January 10, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 29,303 hours, 32,855 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTB FLAP, FLAP BEAM AT RIB 14 AFT PICK UP, CORROSION FOUND.    REFER TO EXELTECH WORK PACKAGE YUL000164 NRTC 600-23 FOR ALL WORK ACCOMPLISHED.  RT WING OUTBD FLAP, FLAP BEAM ATRIB 14 AFT PICK UP.  CORROSION REMOVED AS PER SRM 51 21 42. AND FOUND WITH IN LIMIT S PER SRM 57 53 10 FIG 310  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP 663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW 57 55 10.  MATERIA THICKNESS .475"  MATERAIL REMOVED .001"  WITHIN LIMITS AS PER SRM 57 55 10 FIG 310.
